Stomach aches/cramps with hard infrequent stool should I get checked for C. difficile?
I was taking antibiotics and just as I finished them, I traveled from Canada to Singapore. About 10 days after I finished them, I had severe diarrhea and cramps for 3 days. I went to the hospital and was told I have a viral infection and put on an IV and given diarrhea and cramping meds as needed. Approximately 2 weeks later, the same thing happened, went back to the doctor the next day and was told food poisoning/gastroenteritis again. It has now been resolved mostly but I still have slight stomach aches/cramps with hard infrequent stool and I am wondering if I should maybe get checked for C. difficile? is this likely that I have it?
FIND THE BEST DOCTORS NEAR YOU
Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists